# SDR AALA201711249009

- Difficulty date: November 22, 2017
- Submitted: November 24, 2017
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 50,597 hours, 28,986 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367201500000
- Condition: Delaminated
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION FOUND ON THE FORWARD CARGO FLOOR PANEL 131AF.  REPLACED THE FLOOR PANEL IAW AMM 25-24-11.
